# SDR SWAA2012122810958

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: S2777976
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CUSP WEB LEFT STA 655 - 718 FOUND MULTIPLE CRACKS IN WEB.  REPAIRED WEB PER SRM.
